# SDR DXTA200500535

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259005
- Aircraft time: 7,926 hours, 5,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanket
- Condition: Loose
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FIVE SECONDS AFTER ADDING TAKEOFF POWER REAR BAY OVERHEAT LOOKUP LIGHT ILLUMINATED.  LIGHT WENT OUT TWO SECONDS AFTER THROTTLE REDUCED TO IDLE.  RAN ENGINES.  CHECKED FOR LEAKS, NO LEAKS FOUND AT THIS TIME.  FOUND HEAT BLANKET NOT SECURE ON EXPANSION PIPE OUTBOARD TEMP CONTROL VALVE.  RADIATING HEAT ON OVERHEAT LOOP.  SECURED BLANKET.  RAN UP FULL POWER 30 SEC 3 TIMES WITH NO OVERHEAT LIGHT IAW HAWKER 1000 M/M 26-13-00.
